The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (719 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 2, 1991, pp. 231–238
DOI: 10.4171/ZAA/446

Published online: 1991-06-30

Abelsche Sätze für die Laplace-Transformation von Distributionen

Hans-Jürgen Glaeske[1] and Dietmar Müller

(1) Friedrich-Schiller-Universität Jena, Germany

The notion of similarity of distributions as $x \to 0+$ and $x \to + \infty$, respectively, is defined and by means of this idea well-known Abelian theorems for the Laplace transform are transfered to that one of distributions.

Keywords: Laplace transforms, distributions, asymptotic

Glaeske Hans-Jürgen, Müller Dietmar: Abelsche Sätze für die Laplace-Transformation von Distributionen. Z. Anal. Anwend. 10 (1991), 231-238. doi: 10.4171/ZAA/446